# SDR VNAA2012082200014

- Difficulty date: August 19, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 20,069 hours, 20,514 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10015
- Part serial: 2230
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE FLAPS FAILED WHEN 8 DEGREES SELECTED.  AIRCRAFT RETURNED TO AIRPORT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND PERFORMED AD 2009-06-12.  THE LEFT BPSU WAS REMOVED AND REPLACED AND OPERATION CHECKS WERE PERFORMED USING AIRCAFT MANUALS.   AIRCRAFT WAS RELEASED FOR SERVICE.
